American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Xuehua Chen. An improvement on eigenfunction restriction estimates for compact boundaryless Riemannian manifolds with nonpositive sectional curvature. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Xuehua Chen and Christopher D. Sogge. On integrals of eigenfunctions over geodesics. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Oleksandra Beznosova, Jean Carlo Moraes and María Cristina Pereyra. Sharp Bounds for $t$-Haar Multipliers on $L^2$. Contemporary Mathematics 612 (2014) 45-64.
Book volume table of contents   
View Article: PDF

[4] D. S. Lubinsky. Discrete beta ensembles based on Gauss type quadratures. Contemporary Mathematics 578 (2012) 143-163.
Book volume table of contents   
View Article: PDF

[5] Isaac Pesenson. Erratum to ``Sampling in Paley-Wiener spaces on combinatorial graphs''. Trans. Amer. Math. Soc. 361 (2009) 3951-3951. MR 2491907.
Abstract, references, and article information   
View Article: PDF

[6] Isaac Pesenson. Sampling in Paley-Wiener spaces on combinatorial graphs. Trans. Amer. Math. Soc. 360 (2008) 5603-5627. MR 2415088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kasso A. Okoudjou, Laurent Saloff-Coste and Alexander Teplyaev. Weak uncertainty principle for fractals, graphs and metric measure spaces. Trans. Amer. Math. Soc. 360 (2008) 3857-3873. MR 2386249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kasso A. Okoudjou and Robert S. Strichartz. Asymptotics of eigenvalue clusters for Schrödinger operators on the Sierpinski gasket. Proc. Amer. Math. Soc. 135 (2007) 2453-2459. MR 2302566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John J. Benedetto and Alexander M. Powell. A $(p,q)$ version of Bourgain's theorem. Trans. Amer. Math. Soc. 358 (2006) 2489-2505. MR 2204041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steen Pedersen. The dual spectral set conjecture. Proc. Amer. Math. Soc. 132 (2004) 2095-2101. MR 2053982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Young Ja Park. Logarithmic Sobolev trace inequality. Proc. Amer. Math. Soc. 132 (2004) 2075-2083. MR 2053980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Frank, Vern I. Paulsen and Terry R. Tiballi. Symmetric approximation of frames and bases in Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 777-793. MR 1862567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Krzysztof Stempak. Divergent Laguerre series. Proc. Amer. Math. Soc. 129 (2001) 1123-1126. MR 1709766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rong-Qing Jia, Qingtang Jiang and Zuowei Shen. Convergence of cascade algorithms associated with nonhomogeneous refinement equations. Proc. Amer. Math. Soc. 129 (2001) 415-427. MR 1707522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter A. Linnell. Von Neumann algebras and linear independence of translates. Proc. Amer. Math. Soc. 127 (1999) 3269-3277. MR 1637388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Radu Balan. Equivalence relations and distances between Hilbert frames. Proc. Amer. Math. Soc. 127 (1999) 2353-2366. MR 1600096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Qingtang Jiang. Rotation invariant ambiguity functions. Proc. Amer. Math. Soc. 126 (1998) 561-567. MR 1443157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. K. Govil and R. A. Zalik. Perturbations of the Haar wavelet. Proc. Amer. Math. Soc. 125 (1997) 3363-3370. MR 1416087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Qingtang Jiang. Wavelet transform and orthogonal decomposition of space $L^2$ on the Cartan domain $BDI(q=2)$ . Trans. Amer. Math. Soc. 349 (1997) 2049-2068. MR 1373641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Eduardo Gatto and Stephen Vági. On functions arising as potentials on spaces of homogeneous type. Proc. Amer. Math. Soc. 125 (1997) 1149-1152. MR 1372029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher Heil, Jayakumar Ramanathan and Pankaj Topiwala. Linear independence of time-frequency translates . Proc. Amer. Math. Soc. 124 (1996) 2787-2795. MR 1327018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. S. Kazarian. On a problem of S. Banach from {\it The Scottish book} . Proc. Amer. Math. Soc. 110 (1990) 881-887. MR 1031668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Josip Globevnik. Testing analyticity on rotation invariant families of curves . Trans. Amer. Math. Soc. 306 (1988) 401-410. MR 927697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yūichi Kanjin. Spectral synthesis on the algebra of absolutely convergent Laguerre polynomial series . Proc. Amer. Math. Soc. 101 (1987) 331-336. MR 902552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. S. Lubinsky. A weighted polynomial inequality . Proc. Amer. Math. Soc. 92 (1984) 263-267. MR 754716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William R. Wade and Kaoru Yoneda. Uniqueness and quasimeasures on the group of integers of a $p$-series field . Proc. Amer. Math. Soc. 84 (1982) 202-206. MR 637169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ka Sing Lau and Jonathan K. Lee. On generalized harmonic analysis . Trans. Amer. Math. Soc. 259 (1980) 75-97. MR 561824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1